| Model Number |
20360 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the cold pixel phenomenon was confirmed during the case.
Event or Problem Description
It was reported that during an ablation procedure, purple pixels from the biopsy site and blood caused artifact and did not allow thermal dose threshold (tdt) lines to spread.There were no patient complications reported in relation to this event.